# SDR RAIA201905220001

- Difficulty date: May 22, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 32,770 hours, 30,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14521718007
- Condition: Cracked
- Location: Fuselage
- Part time: 32,770 hours, 30,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ANGLE CRACKED AT FR 19 RAMP FLOOR. REMOVED & REPLACED ANGLE.
